Medication and Drugs
Lexapro
Antidepressants

Has anyone experienced daily profuse sweating on Lexapro?

505152

Top Answer
User Avatar
Wiki User
Answered
2011-09-13 03:31:16
2011-09-13 03:31:16
I had night sweats with the drug, and I switched from cow's milk to Soy milk. The sweats at night were better, few and far between. I am not as tired and I don't have the weighted down feeling as I do when I drink cow's milk. Soymilk has alot of benefits! You will need to add some protein to your diet too.AnswerYes! The funny thing is, when I looked up this same sypmtom, I found out that excessive sweating is also a sign of Lexapro withdrawal.

I'm going to get myself off of this stuff ASAP (you can't just quit cold turkey. You have to gradually be taken off of it).

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


I am on my fourth day of quitting Lexapro cold turkey. Yes, I am itching! I am hoping that this goes away, along with a nagging dizziness if I turn my head too fast or stand up abruptly

I have been taking lexapro for years and have gained a total of 20 lbs and my eating habits have never changed I blame the lexapro and now I will slowly stop taking it due to this fact.I've tried losing the weight just about starving myself ,walking nothing works I truly believe it is the lexapro>

I'm currently trying to get off of Lexapro. I've been taking 10-20 mg for the past 5 yrs. I haven't experienced the noises, but certainly the sensation of swishing when turning my head side to side, as well as the vertigo/dizziness. Many other people cite the same sensations as this when withdrawing from Lexapro.

Dose anyone know if Lexapro considered a benzo? NO, definitely not! As a matter of fact, I do not know of any current SSRI antidepressants that have BZE's (benzos) mixed with or included in there manufacturing process....

I did and ended it with having my gallbladder removed and weaning off Lexapro in one week. My first problems with my gallbladder arose a couple of months into taking Lexapro for the first time years before. I stopped and then I had a pregnancy and about 5 year with no lexapro. When I had a traumatic family sitiuation I tried Lexapro again and again a couple of months into it I started to have gallbladder attacks. I took one lexapro after my surgery and it made me so sick I have vowed to never touch it again. It sucked because it really did great for my anxiety.

i really hope 2 leagly ive been self medicating with them the lexapro stole my sex drive i couldn't get a boner at all i stopped cold turkey and started on benzos and now i feel great

I switched from 10mg lexapro to 30 mg cymbalta for 2 wk and then 60 mg. Have had good results. For one thing I quit gaining weight, as I did on lexapro. Cymbalta also helped my muscle aches and pains as an added plus.

taking 80mg can make you sick, but it's unlikely to cause long term damage. I took 940 mg of lexapro the other day and it made me confused, made me vomit and i had seizures but im fine now.

i have been o lexapro for a year and gant gain at all before i started lex my weight were 149 now iam at 127 i would to know if any one know how long it take you to gain weight back

It could be. But, there were only few who experienced like this.

Well, an experienced-basted question would be a question that you would have had to experience to answer. E.g. Does it hurt to have your ears pierced? That is an experienced-basted question because anyone that had not gotten there ears pierced wouldn't be able to answer the question because they haven't experienced the feeling.

If he or she is experienced and mature and responsible.

I started on 10 mgs of Lexapro and experienced tolerable but not fun side effects for about a month. After then, I started feeling a lot better. About a year later, my doctor and I decided to try 20 mgs. Again, I experienced tolerable but not fun side effects for about a month (maybe two at most) and then started feeling better. Again, after a year of being on 20 mgs, my doctor and I increased my medication to 30 mgs. This time I only experienced side effects for a couple weeks (one month max) and started feeling better. So, for me, the side effects lasted about a month with each increase in dosage. Hope this helpts, but it could really be different for anyone. If your side effects aren't tolerable for the time being, tell your doctor.

noNO! Venomous snakes should NEVER be kept by anyone except highly experienced experts.

He experienced a gamut of emotions over the course of the evening.

I had great success with Lexapro. I was given it for panic disorder last year and am currently weaning off of it, due to the weight gain. I've put on 45 lbs. in 1 year of taking it. That's the only negative long-term side effect. I am basically panic free now.

Drug interaction: Alcohol & LexaproLexapro does not interact with alcohol, the manufacturer recommends avoiding alcoholic beverages. http://www.pdrhealth.com/drug_info/rxdrugprofiles/drugs/lex1642.shtmlTrue it does not effect the same part of the brain, but alcohol has an effect on any drug. Alcohol is a depressant and lexapro is an anti-depressant so drinking will lessen the effects of the lexapro. Anyone who is depressed or bi-polar should not be drinking anyways.LEXAPRO CAUSE SERIOUS DEPRESSANT EFFECTS TO NEW USERS. MIXING WITH ALCOHOL WITH ENHANCE THE DEPRESSANT EFFECT. THE ABOVE ANSWER IS ONLY PARTIALLY CORRECT AND SOME OF IT IS WRONG."Lexapro does not interact with alcohol, the manufacturer recommends avoiding alcoholic beverages. " ABSOLUTELY FALSE. -erb RPh.depends if you have been taking lexapro for a long time or not and how much you drink. newcomers to lexapro therapy should avoid etoh ive taken both and i wouldn't take them at the same time. lexapro made it hard for me to evn wake up so mixing with booze isn't a great idea. it probably wont kill you unless u try to drive or use a tree chopper upper or something else dangerous to operate. but its not a good feeling to mix those at least for me it wasntpurple goffer are amazing they fifty legs

Oh, of course no! Couldn't you just think of evil Mulgarath destroying everything?

Oh my god. I'm a whale. Don't take it. It's such a bad idea.

"Signe huset" og "Guds Fred i huset", but I have never experienced anyone doing so.

I felt like the king of the world for three weeks after I stopped taking it. Not sure if that's a good thing or a bad thing. I was on it for 6 months.

Anxiety disorders can make you physically ill. Symptoms are nausea, vomiting, sweating, dizziness, heart palpitations.

How experienced? I started my photographic hobby over 30 years ago. Then my professional interest 25 years ago. Leave message.


Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.